i WONDER IF ANYONE CAN HELP, MY MOTHER, WHO IS 75, WAS DIAGNOSED WITH HEP C 4 YEARS AGO, SHE HAS HAD TREATMENT FOR 48 WEEKS, WHICH WAS UNSUCCESSFUL, SHE NOW HAS CIRROSIS OF THE LIVER. AT THE MOMENT HER FEET AND LEGS ARE EXTREMELY PAINFUL, NUMB AND CAUSING HER A GREAT DEAL OF PAIN, SOMEONE ONCE SAID IT COULD HAVE BEEN THE TREATMENT SHE WAS ON AND THIS CAUSED THE NERVE ENDINGS TO BE DAMAGED, HAS ANYONE HEARD OF THIS, AND IS THIS A NAME FOR THE CONDITION OR ANY TREATMENT AVAILABLE, HER LOCAL GP DOES NOT SEEM TO BE MUCH HELP. DOES ANYONE ELSE SUFFER IN THIS WAY, PLEASE ADVISE, SHE CANNOT SLEEP AT NIGHT WITH THE PAIN.
I'm sorry to hear about your mother. All I can say is, that it probably would be a good idea for her to see a hepatologist (liver specialist), as they are more familiar with those kind of symptoms, than GP's.
I have a similar thing happen - mostly with my arms and hands - but legs as well. It is periferal neuropathy I believe and can happen with treatment - I pray it goes away after...pretty sure it will. Check out this site
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.